I am not a steroid user. I am simply interested in the cause of gynecomastia and I have found tons of internet info. citing AAS use as a cause of increased estrogen. This is where I am confused. Aren't AAS's supposed to increase overall test, not increase estrogen? Please explain? Thanks.
The short answer: the body isn't retarded. There is a balance in your body between....well, all hormones and substances (barring disease). One of these existing balances is the sex hormone balance. Your body has preset ratios it likes to keep. To achieve these ratios, it uses glands and special proteins called enzymes to maintain order in the system and create/alter substances.
There is an enzyme that exists called the aromatase enzyme (it gets its name because it aromatizes one of the rings in testosterone into a benzene ring. Benzene rings and other 4n+2 planar ring systems are known as aromatic rings. They are characteristic in that they have a contiguous array of planar pi orbitals spanning the ring system). The product that emerges from the enzyme is estradiol. This conversion takes place to maintain a ratio balance in your body.
Of course, it can be controlled with drugs.
Not all of the exogenous testosterone can be used, some will be converted to estrogen via the aromatase enzyme. Those more knowledgeable will probably give you a much better explanation, but this is what I understand.
The body's biochemical pathway for production of estrogen has testosterone or androstenedione as precursors. In other words, to produce estrogen even a woman's ovaries produces these androgens first, which are converted to estrogen (estradiol or estrone) by the aromatase enzyme.
Since men also have biological use for estrogen, it's not ideally zero but rather ideally in the normal range, we also have the same enzyme. Therefore some proportion, a small proportion but significant, of testosterone and chemically similar substances are converted to estrogens.
Being 5-alpha reduced prevents it, though, as does being a triene (trenbolone.)
Hey, Bill Roberts. Are you going to be posting in this forum again (I hope)?
Yes, I expect so!
I have been off and on in the past, going well for a few months and then falling off of it generally for no particular reason, so having failed before to be consistent it doesn't seem right to claim I necessarily won't wind up having another "sabbatical," but it's not my intention to. I believe my problem has been that I overdo it, have in the past spent hours a day every day at it, and then overreact to having overdone it. Maybe if I can find the happy medium that will be the answer!
Thank you for the kind words!
I love you Bill.
i think it might have to do with chemical equilibrium and machinery(enzymes and that shit) in your body.
Great post Rander....very informative. Glad you could contribute. Maybe read above to actually figure out what is going on.
I was wondering which chemical is clinically referred to as "that shit", because it wasn't in any of my texts...
What are you doing, trying to be a dick or a smartass to this Ranger guy? I can't tell which. Sure, he made quite an unintelligent post when it was already answered, but there is no need to attack him for it.
That was just rude and uncalled for. Did you wake up on the wrong side of the bed today grumpy poo?
We are all trying to learn from each other here. There is no need to run up your post count by making retarded and semi-retarded comments which are pointless.
If you have something productive to say, then say it. If not, keep your aggression in the gym where it belongs.
Well, as i see it, ur body has a ratio of test to estrogen. Lets say, for example, ur body has a ratio of 1000:1 (not acurate at all, but its just for equation sakes) and u have 10000 of the test "hormone" That would mean u would have 10 of the estrogen hormones right? now, if u took steroids and doubled, that, you body must keep the ratio, and ur estrong will follow, keeping the ration, except now, you have 20000:20 instead of the old 10000:10.
Lets say for example u quit roids, and that 10000 u got from it goes away, you still have that 20 that was already created. so now ur ratio is 10000:20, which is equivilant to 500:1. That is bad. THis is my opinion btw, not really scientificly correct. neither is my grammer or spelling.
If your body keeps a normal ratio of test/estrogen balance, would taking a-dex without AAS or continuing it after the PCT be beneficial or cause lower test production?